# SDR CA961112049

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- Engine: Lyc T5317A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: K931460039
- Condition: Cracked
- Location: Sta 115.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION THE AME DISCOVERED 2 HORIZONTAL CRACKS AT STA.115.0, WL 85.0, LBL 15 INCHES. BOTH CRACKS ORIGINATE AT BOLT HOLE AND PROPAGATE OUTBOARD IN A HORIZONTAL DIRECTION LATERALLY ACROSS THE BULKHEAD. MANUFACTURER INDICATED THAT THIS DEFECT IS TYPICAL ON AIRCRAFT NOT MODIFIED IN ACCORDANCE WITH KAMAN SB 025.
